Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A note on integrability and chaos of reduced self-dual Yang-Mills equations and Yang-Mills equations
1991 (English)In: Nuovo cimento. B, ISSN 0369-3554, E-ISSN 1826-9877, Vol. 106, p. 1059-Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1991. Vol. 106, p. 1059-
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-8292Local ID: 6c94fb90-5a0d-11dc-8a1d-000ea68e967bOAI: oai:DiVA.org:ltu-8292DiVA, id: diva2:981184
Note
Upprättat; 1991; 20070903 (ysko)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2018-03-08Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Euler, Norbert

Search in DiVA

By author/editor
Euler, Norbert
In the same journal
Nuovo cimento. B
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 29 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf